DOI 10.1111/j.1528-1157.2000.tb02945.x
Therapeutic safety monitoring: what to look for and when to look for it.
Аннотация
This review focuses on the safety problems associated with antiepileptic drugs (AEDs) as revealed by laboratory testing and clinical examination. There are two classes of side effects: (a) common and mild and (b) rare and severe. Allergic reactions to AEDs are common and usually mild. However, on rare occasions, they can progress to more severe cutaneous disorders, including Stevens-Johnson syndrome and toxic epidermal necrolysis. Severe allergic reactions to AEDs range from immune responses with fever to multiorgan dysfunction. Allergic rashes may be genetically or immunologically determined. Laboratory abnormalities produced by AEDs are common and mild, and include hepatic enzyme elevation associated with phenytoin and mild elevation in ammonia associated with valproate. Serious, although rare, idiosyncratic side effects, such as aplastic anemia, hepatotoxicity, and thrombocytopenia, have also occurred with AEDs. These reactions are largely confined to the "classic" AEDs. With the exception of felbamate, AEDs approved in the past decade have not been plagued by severe idiosyncratic reactions. Subtle endocrine abnormalities, including variations in thyroid function tests and bone metabolism, and the often subclinical effects on peripheral nerve conduction produced by phenytoin and carbamazepine, are also examined.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.